Direct Limits of Power Series Rings.

Elizabeth A. Magarian

Mathematica Scandinavica (1972)

  • Volume: 31, page 103-110
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Magarian, Elizabeth A.. "Direct Limits of Power Series Rings.." Mathematica Scandinavica 31 (1972): 103-110. <>.

author = {Magarian, Elizabeth A.},
journal = {Mathematica Scandinavica},
pages = {103-110},
title = {Direct Limits of Power Series Rings.},
url = {},
volume = {31},
year = {1972},

AU - Magarian, Elizabeth A.
TI - Direct Limits of Power Series Rings.
JO - Mathematica Scandinavica
PY - 1972
VL - 31
SP - 103
EP - 110
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.